Tomorrow will be my 3rd week on the increased effexor from 225mg to 300mg. Also increased lithium 600mg to 800mg because blood level was low 0.3. Thing is since the increase I seem to be feeling much worse. I'm extremely tense. Miserable, I just feel down again not as bad as before but I'm not happy at all. I'm moving flat this weekend and this doesn't help. But I just wonder if I should go down to 600mg of lithium again as I was the one that want to increase because I thought the increase of effexor could send me high. any views ? Thank you!!
20 Sep 2011
He Marcio. Laurie hasn't posted yet today and shes the person thats been in contact with you since you began posting. I'd say,as an outsider looking in, you might want to cut back on the effexor, go back to your original 225mg. Then see how you are feeling. Well, the very best to you.
20 Sep 2011
I don't have any experience with lithium but when I went up from 150-225 I felt really on edge so I went back down and
I felt fine again by comparison.. 300mg seems really high I thought 225 was the highest dose. obviously there is a reason ur dose increased but I would be wondering wether or not this medication is for u, because u can't just keep increasing till you feel better. When I was on effexor I hardly ever felt happy mainly apathetic.
Talk to a specialist
Good luck with everything
20 Sep 2011
Sorry to hear you aren't feeling any better yet. Unfortunately as you increase the dosage of the Effexor the chance of adverse side effects also increases. While clinical studies included dosages upto 375mg of Effexor, there is little evidence of increased benefits for doses above 225mg. I would give it another week on both these meds.
Problem with changing dosages with two meds at one time it is difficult to determine which is causing what. I suspect you need to stay at the increased lithium in order to get blood levels to theraputic levels and possibly reduce the Effexor back to 225mgs. The extreme tension or agitation is more than likely the Effexor, but again it is difficult to tell since the doctor adjusted both at the same time.
Hang in there Marcio. Finding a treatment for our symptoms is a trail and error sort of ordeal. It can take along time to find the correct combination of medicines. I promise that it is possible though. I have been taking psychiatric meds for along time (over 30 years) and have been on many different meds before I found the right ones. Here to support you through this ordeal,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking Effexor XR 150, Effexor 75 mg, Lithium 300 mg 3 x day, clonapam and Trazadone?
I am concerned that some of these medications are interacting. I have had headaches for approximately four week and constant fatigue.
5 answers • 11 Apr 2013
Had total thyroid removal 4 wks ago. Been on 125mcg since then, now the blood work is showing (0.06) so doctor wants to lower the levothyroxine to ...
3 answers • 14 Aug 2014